# SDR DALA2021112307206

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N314DN
- Make and model: Airbus A321-211
- Aircraft serial: 7281
- Aircraft time: 13,895 hours, 6,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WORK CARD 32-0533-8-0075 FOUND EPSU (12WL)FAULT MSG ESCAPE SLIDE LT/EPSU (12WL) EXT R. REPLACED 3R SLIDE ASSY PER AMDS CARD 2561-4001-3R REF LOG 2025481. WIP 906371 EPSU TEST OK. MEL AND PLACARDS REMOVED. RII INSPECION C/W QC5219. (LP# 8385312)
